Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 367909, 12 pages
http://dx.doi.org/10.1155/2012/367909
Research Article

Comparison of Algebraic Multigrid Preconditioners for Solving Helmholtz Equations

School of Mathematical Sciences, University of Electronic Science and Technology of China, Chengdu, Sichuan 611731, China

Received 6 December 2011; Revised 6 February 2012; Accepted 6 February 2012

Academic Editor: Edmond Chow

Copyright © 2012 Dandan Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dandan Chen, Ting-Zhu Huang, and Liang Li, “Comparison of Algebraic Multigrid Preconditioners for Solving Helmholtz Equations,” Journal of Applied Mathematics, vol. 2012, Article ID 367909, 12 pages, 2012. https://doi.org/10.1155/2012/367909.